MathSciNet Relay Station
MathSciNet bibliographic data
MR1462545 (98h:52009) 52A30 (52A07)
Cel, J. An optimal Krasnoselʹskii-type theorem for an open starshaped set. Geom. Dedicata 66 (1997), no. 3, 293–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement